# SDR UPS08853917

- Difficulty date: October 2, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION AND DISPOITION OF REPAIR EFN 70219961004 ORIGINAL NON ROUTINE 445615 FLOOR WEB REPAIR CRACKED LEFT CORNER.  REPAIRED 53-02-00 FIG 25.
